logo
 

Domov 

Príspevky 

- podľa názvu 

- podľa pracoviska 

- Posledných 10 

Autori 

Hľadať 


Export 


O časopise 



Login:
Heslo:

Štatistika


1107 Príspevky
434 Autori
26 Čísla

0

Publication

Type of publication:Article
Entered by:
TitlePenneyove hry a ich zovšeobecnenie
English TitlePenney´s Games and their Generalisation
MESC
Bibtex cite ID
Journal Obzory matematiky, fyziky a informatiky
Year published 2007
Volume 36
Number 2
Pages 1-7
ISSN 1335-4981
Abstract
We deal with countable probability spaces considered as stochastic models of multistage experiments, where the number of stages is random. Using various elementary approaches, we determine the corresponding probability functions.
Authors
Krech, Ireneusz
Topics
=SEE CLASSIFICATION DIFFERENCE FROM OTHERS=
BibTeXBibTeX
RISRIS
Total mark: 5
Cited by:
Cite:
  Based on Aigaion, modifications MD© 2007